How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Medical Doctor
Category: Medical
Satisfied Customers: 52019
Experience:  Medical Doctor Trained at a Top Academic Institution
Type Your Medical Question Here...
Dr. Phil, MD is online now
A new question is answered every 9 seconds

on a night flight i became very ill after taking seroquil as

This answer was rated:

on a night flight i became very ill after taking seroquil as i would normaly do when going to sleep. my doctor never told me that this would happen i was very sick.
Hello. I'm Dr. Phil, licensed and practicing Internal Medicine Physician. Excellent service is my goal.

Thanks for this excellent question

The half life of seroquel is 6 hours.

I would wait at least 2 half lives before flying so the majority of the drug is out of your system.

That would be 12 hours.

That will be safe.

I hope this helps. If you have more questions, just reply. :)
Dr. Phil, MD and 4 other Medical Specialists are ready to help you

Related Medical Questions